MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC GREY

MIO¿; INSET II 80/6 PCC GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced bent cannula issue in 8 or 9 infusion sets in the two months prior to this report.Due to this, she was not getting any insulin and had been vomiting for four days.She changed sites and took a trip for four hours.When she returned, she felt very tired and was vomiting.She had high blood glucose level reported to be 675 mg/dl, at the time of this incident, which she tried to self-treat with a bolus.Subsequently, she was admitted to the hospital due to diabetes ketoacidosis and blood glucose level was 119 mg/dl, at the time of hospitalization.Her blood glucose level was monitored every hour and she was given insulin in the hospital.Additionally, her white blood cells count and triglycerides were brought back to normal.The patient was hospitalized for two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC GREY
MDR Report Key8618574
Report Number3003442380-2019-01484
Device Sequence Number254765
Product Code FPA
UDI-Device Identifier05705244007796
UDI-Public05705244007796
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/17/2019
Patient Sequence Number1